Methatrexate side effects
I am taking methatrexate by injection for over one year and find that I suffer a throbbing Headache and swelling of my neck nodes for up to 3 days afterwards. Then it eases and is ok.
Is this a typical side effect and can you suggest anything
Hi Paul @Healey
I am sorry you are experiencing side effects for three days after your methotrexate injection.
Methotrexate can sometimes cause side effects, including headaches, but swelling of the neck nodes is not listed in our information.
We would suggest that you seek advice from the rheumatology team who are treating you. If your side effects are concerning you or are severe, you should contact a health professional for advice.
You can find out more about the side-effects of methotrexate on the link below.
You are very welcome to call us on our freephone helpline: 0800 5200 520 so you can talk things through with one of our helpline team.
I hope this is helpful.
- 8.2K All Categories
- 1.2K Welcome
- 3.7K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 24 Feedback and ideas
- 39.6K Our Community
- 3.2K Living with arthritis
- 598 Chat to our Helpline Team
- 193 Work and financial support
- 367 Young people's community
- 5 Parents of Children with Arthritis
- 29 My Triumphs
- 116 Let's Move
- 11 Sports and Hobbies
- 3 Food and Diet
- 248 Coronavirus (COVID-19)
- 299 Chat and News
- 27 Val's Cafe
- 239 Chit chat
- 9 News
- 4 Tails From The Cafe